# SDR UIEA2024071100641

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,412 hours, 16,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 53134
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 & L4 DOOR INTERIOR THRESHOLD EMERGENCY LIGHTS INOP.( REMOVED & REPLACED EMERGENCY POWER SUPPLY IAW B767 AMM 33-51-07, OPS CHECK GOOD. PART VERIFIED IAW B767 IPC 33-51-07-06. )
